# SDR DL76S020406

- Difficulty date: April 4, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 46,830 hours, 22,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE FS 1809.5 BULKHEAD OUTER CHORD MOD PER BAC S/B 767-53-0078 AND AD 2001-09-13, A CRACK WAS FOUND IN THE SKIN COMMON TO A FASTENER HOLE FOR THE OUTER CHORD ON THE LT SIDE.  THE HOLE WAS OVERSIZED IN THE SKIN ASSY ONLY AND A BUSHING INSTALLED.  THE WORK WAS ACCOMPLISHED PER ER/A 382872-14, REV A.
